
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Certain operations on interval-valued picture fuzzy graphs with application
Biswajit Das Adhikari, Avisek Banerjee, Sk Amanathulla, et al.
International Journal of Mathematics for Industry (2023) Vol. 15, Iss. 01
Open Access | Times Cited: 5
Biswajit Das Adhikari, Avisek Banerjee, Sk Amanathulla, et al.
International Journal of Mathematics for Industry (2023) Vol. 15, Iss. 01
Open Access | Times Cited: 5
Showing 5 citing articles:
Optimization of disaster management using split domination in picture fuzzy graphs
Avisek Banerjee, Sk Amanathulla
Journal of Applied Mathematics and Computing (2024) Vol. 70, Iss. 1, pp. 435-459
Closed Access | Times Cited: 7
Avisek Banerjee, Sk Amanathulla
Journal of Applied Mathematics and Computing (2024) Vol. 70, Iss. 1, pp. 435-459
Closed Access | Times Cited: 7
Some properties of regular picture fuzzy graph with application in social network analysis
Biswajit Bera, Avisek Banerjee, Jasminara Khatun, et al.
Journal of Applied Mathematics and Computing (2025)
Closed Access
Biswajit Bera, Avisek Banerjee, Jasminara Khatun, et al.
Journal of Applied Mathematics and Computing (2025)
Closed Access
Connectivity in Cartesian products of fuzzy graphs: application to decision making
C. M. Dhanya, Sunil Mathew, J. N. Mordeson
Journal of Applied Mathematics and Computing (2025)
Closed Access
C. M. Dhanya, Sunil Mathew, J. N. Mordeson
Journal of Applied Mathematics and Computing (2025)
Closed Access
A Novel Approach On Laplacian Energy of σJ-Dominating Complex Spherical Fuzzy Graph Structures and with Application
S. N. Suber Bathusha, S. Angelin Kavitha Raj, Mufti Mahamud, et al.
International Journal of Mathematics for Industry (2024)
Open Access
S. N. Suber Bathusha, S. Angelin Kavitha Raj, Mufti Mahamud, et al.
International Journal of Mathematics for Industry (2024)
Open Access
Inverse Fuzzy‐Directed Graph With an Application in Traffic Flow Problem
R. Keerthana, S. Venkatesh, R. U. Gobithaasan, et al.
Journal of Mathematics (2024) Vol. 2024, Iss. 1
Open Access
R. Keerthana, S. Venkatesh, R. U. Gobithaasan, et al.
Journal of Mathematics (2024) Vol. 2024, Iss. 1
Open Access